# SDR F3LA2010071400467

- Difficulty date: June 27, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 21,676 hours, 10,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MAINTENANCE NON ROUTINE N0531.  RIGHT SHEAR PLATE IN CABIN FLOOR STRUCTURE BETWEEN FRAME 69 AND FRAME 70 HAS CORROSION.  REMOVED AND REPLACED SHEAR PLATE IAW A319 SRM 51-42-11 AND EO A0-53EO-31434.
